# SDR UALA2012101505840

- Difficulty date: October 14, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 57,116 hours, 15,979 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR WET AREA, BS 1661 FLOORBEAM UPPER TEE HAS AREAS OF CORROSION, CENTERLINE TO RBL56. REMOVED DAMAGED SECTION OF TEE AND FABRICATED A NEW TEE, SPLICE ANGLES AND STRAPS AND INSTALLED PER SRM 53-00-51, REPAIR 3.   MAJOR REPAIR.
